# SDR CALA2024071502031

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 68,612 hours, 24,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Part number: TSE2001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT FROM SEAT ROW 31 ABC TO 38 ABC IS INOP. TROUBLESHOT AND EEPL AND FOUND BROKEN SPLICE UNDER SEAT ROW 37ABC, PER FIM 33-50 TASK 801. REMOVED AND REPLACED JIFFY JUNCTION SPLICE AND EEPL SYSTEM OPS CHECKS GOOD IAW UAL B737NG SWPM 20-70-14, WDM 33-51-22, AND AMM 33-51-00-710-801.
